# SDR DL76G060523

- Difficulty date: June 24, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 42,736 hours, 8,103 cycles
- Engine: Pwa JT8D219
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 361002290
- Part serial: 1907
- Condition: Malfunctioned
- Location: Left System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ISOLATION VALVE STUCK IN DISAGREE.  VALVE CYCLED MANUALLY AND DEFECT CLEARED.  REMOVED AND REPLACED VALVE PER M/M, OPS CHECK GOOD .
